# SDR MWEA97617

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LIGHT TO MODERATE CORROSION ON SIDE OF FORWARD CARGO COMPARTMENT DOOR JAMB.  MTC REPAIRED IAW SRM 51-30 AND 51-30-2.
